# SDR VTZA97613

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Antiskid Unit
- Part number: 428891
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ORF/IAD - FLT 6532 - DURING TAXI AT 1330 HOURS ON 11-3-97, AIRCRAFT MADE A SCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS TOE BRAKES HAVE NO EFFECT.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED ANTI-SKID CONTROL UNIT, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
